# SDR MASA20210802329

- Difficulty date: August 2, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N952LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15373
- Aircraft time: 13,531 hours, 10,416 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: CN6220101011
- Condition: Damaged
- Location: Rt Nacelle Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER SKIN PANEL OF LOWER FAN COWL DOOR RH ENGINE WAS FOUND WITH WEAR DAMAGE ALONG THE CUTOUT OF THE DOOR LATCH. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 54-14-01-001-001-A01, FIGURE 1, ITEM 1A, EA48-2021-035.
